# SDR UALA2012010300017

- Difficulty date: January 1, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 39,533 hours, 16,557 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER TRANSLATING SLEEVE, FOR THE NR 2 ENGINE, WILL NOT COMPLETELY STOW, CAUSING A REVERSER FAULT.  ACCOMPLISHED MANUAL EXTEND AND STOW OF REVERSER.  REVERSER DID STOW PROPERLY.  ACCOMPLISHED TEST OF REVERSER PER AMM, TESTED GOOD.
